# SDR YENA2024070300930

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 05909
- Aircraft time: 39,287 hours, 12,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1936, STI-JFK. 'DESCENDING THROUGH 6000 FEET STRONG SMELL "DIRTY SOCK" SMELL LASTED FOR ABOUT 5 MIN THAN SLOWLY WENT AWAY. FAH REPORTED THE SMELL AS WELL JUST BELOW 10,000 FEET DING; ACCOMPLISHED DECONTAMINATION OF PACK 1 AND 2 PER TSM TASK 05-50-00-810-831A. NO DEFECTS/ODOR NOTED. RECIR FILTER REPLACED ON L/P 3958772-2 (REPLACED BOTH RECIR FILTERS IAW AMM 21-21-00). APU MEL DEFERRED ON L/P 3958763-1. OK FOR SVC.'
